# SDR TRAX200800250

- Difficulty date: February 13, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 12,059 hours, 10,305 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAP FAIL AT ZERO IN FLIGHT AT FLT 320.  EMERGENCY DECLARED.  FLT 4432 CX.
